Isometries of musielak-orlicz spaces equipped with the orlicz norm
In [2, 4] a characterization of the group of surjective isometries of the complex Musielak-Orlicz space equipped with the Luxemburg norm was given. Here it is shown that the same characterization also remains valid for the group of isometries of LΦ endowed with the Orlicz norm. © 1994 Rocky Mountain Mathematics Consortium.
Rocky Mountain Journal of Mathematics
Kamińska, A. (1994). Isometries of musielak-orlicz spaces equipped with the orlicz norm. Rocky Mountain Journal of Mathematics, 24 (4), 1475-1486. https://doi.org/10.1216/rmjm/1181072350